# SDR 99UAL900448

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Engine: Pwa PW4056
- System (JASC): 2564 · Life Raft
- Part: Tube
- Part number: 7A147913
- Condition: Torn
- Location: Slide/Raft
- Part time: 11,874 hours
- Component: Bf Goodrich, 7A14805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE/RAFT (P/N 7A1479-13) (S/N G1863) FAILED FLAT FIRE INFLATION TEST.  UPPER INFLATION TUBE RUPTURED AT THE TOP RT CORNER.  THIS IS THE FIRST UAL SHOP VISIT FOR THIS UNIT.  DATE OF MANUFACTURE WAS 4/96 AND LAST OVERHAUL BY VENDOR WAS 5/30/96.  *S/D*  PROBABLE CAUSE FOR THE FAILURE IS PACKING DAMAGE BETWEEN TUBE MATERIAL AND THE INFLATE/DEFLATE VALVE.  SENT UNIT TO VENDOR FOR WARRANTY REPAIR.
